# SDR CA980331022

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2770 · Gust Lock Damper System
- Part: Control Cable
- Part number: 82700559001
- Condition: Frayed
- Location: Pulley
- Part time: 30,780 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW ADVISED OF HAVING DIFFICULTIES ENGAGING FLIGHT CONTROL LOCK. CONTROL LOCK CABLE FOUND FRAYED AT THE REAR QUADRANT PULLEY.  PULLEY P/N MS20219-4.  PART TC:  35,461.
